# SDR VNAA0607011

- Difficulty date: July 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 5,161 hours, 5,144 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED INTERMITTENT PASSENGER DOOR WARNING AND SERVICE DOOR CAUTION MESSAGE DURING DESCENT.  INSPECTIONS OF THE PASSENGER AND SERVICE DOOR WIRING HARNESSES FROM FUSELAGE TO DOORS WERE PERFORMED.  NO DEFECTS NOTED.  OPERATIONAL CHECKS OF THE INDICATION SYSTEMS WERE PERFORMED.  OPERATIONAL CHECKS GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
